# SDR JIKA2023042801

- Difficulty date: April 28, 2023
- Submitted: May 4, 2023
- Operation: Air carrier
- Aircraft: N39UB
- Make and model: Beech 1900C
- Aircraft serial: UB39
- Aircraft time: 20,628 hours, 32,684 cycles
- System (JASC): 2100 · Air Conditioning System
- Part: Unknown
- Condition: Unknown
- Location: Unknown
- Stage of operation: CL
- How discovered: O
- Nature of condition: B
- Precautionary procedure: A

## Discrepancy

AFTER TAKEOFF FROM KDFW, THE FLIGHT CREW REPORTED AN ELECTRICAL BURNING SMELL WITH BLEED AIR SYSTEM ON. BLEED SYSTEM WAS TURNED OFF. THE AIRCRAFT RETURNED TO KDFW AND LANDED WITHOUT INCIDENT. DFW ATC DISPATCHED EMERGENCY RESPONDERS.  MAINTENANCE TROUBLESHOT ISSUE BY PERFORMING ENGINE GROUND RUNS WITH BLEEDS OPEN, HEAT SET TO FULL HOT, AND AVIONICS MASTER AND INVERTERS ON. NO SMOKE WAS NOTED, AND NO UNUSUAL SMELLS OR DUCT LEAKS NOTED AT THIS TIME.  AIRCRAFT HAS BEEN RETURNED TO SERVICE AND HAS FLOWN WITH NO FURTHER ISSUES. NO PART CHANGES WERE MADE FOR THIS ISSUE.
